# SDR ASOA20120613118

- Difficulty date: June 10, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 25,608 hours, 19,428 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Loose
- Location: Nlg Door Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION IN FLIGHT CONTROLS.  RESECURED BOLT IN NLG DOOR ACTUATOR.
